# SDR SWAA2018052122119

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 66,969 hours, 39,095 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: SA417A2042001
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AUTO FAIL LIGHT ON PRESS CONTROLLER, SWITCHED TO ALT AND AGAIN AUTOFAIL, SWITCHED TO MAN AND CONTROLLED FOR ABOUT 5 MIN AND THEN CABIN ALT STARTED CLIMBING.  FOUND WATER FILTER SUPPLY LINER LEAKING ABOVE OUTFLOW VALVE.  R&R LINE IAW MM.
